# SDR UIEA2025072000980

- Difficulty date: July 20, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N761GT
- Make and model: Boeing 777F
- Aircraft serial: 69033
- Aircraft time: 1,431 hours, 196 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Condition: Open
- Location: Oxygen Mask
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN MASK DOOR OPEN IN LAV DURING TAXI.( LAV OXYGEN MASK DOOR PACKED IAW AMM 35-23-17-400-802. OPS CHECK SATISFACTORY. )
